PUBLICATIONS DE L'INSTITUT MATHÉMATIQUE (BEOGRAD) (N.S.)
Vol. 67(81), pp. 145--158 (2000)
Finite difference schemes on nonuniform meshes for parabolic problems with generalized solutions
Bo\v sko S. Jovanovi\'c and Peter P. MatusMatematicki fakultet, Beograd, Yugoslavia
Abstract: We investigate the convergence of finite difference schemes for one dimensional heat conduction equation on nonuniform rectangular meshes. For schemes with averaged right hand sides convergence rate estimates consistent with the smoothness of the solution in discrete $L_2$ norm are obtained. Possible extensions of obtained results are noted.
Keywords: Parabolic problem, finite differences, nonuniform mesh, generalized solution, rate of convergence
Classification (MSC2000): 65M10
Full text of the article:
Electronic fulltext finalized on: 21 Dec 2000. This page was last modified: 16 Nov 2001.
© 2000 Mathematical Institute of the Serbian Academy of Science and Arts